Thursday, February 03, 2011
G came home from work yesterday with a specific, sharp pain in his thigh. He had taken a new medication for three days (for his cough) and one of the side effects was tendon/muscle damage (and should never have been prescribed) or Mysositis. G tried to sleep but the pain got to be too much for him. So, the emergency room. And those pills were the $250 ones.
I packed a plastic bag with all his medications. Just like the bag I recommended my 86 year old father take with him to the ER. And I actually had to dress him while he writhed in pain. Then, in true stubborn man fashion, he drove himself to the ER. He is now home. In a Percocet induced slumber. I have been in contact with his primary care doctor. G has an appointment and blood test (CK) tomorrow morning.
We can only wait and see what happens next. I may be missing here for a few days. I think whatever I have to say is better written in the paper journal.
Posted by Joanne S at 2/03/2011 10:15:00 AM
Subscribe to: Post Comments (Atom)
I'm not a medical professional by any means. My MIL was prescribed a medicine that said it had the same possible side effectes you have mentioned. She started having a sharp pain similar to what you're describing and they said it was from the meds. It did not improve and it turned out to be a blood clot.
Did they be sure to check for a blood clod? It's a long shot but it was so similar that I thought I would mention it.
I hope he is feeling much better soon.
Sorry for the spelling. I have a new lap top and the keys are small and close together.
hope everything rights it self.. medication can be a precariously trickily.
O man. Not what one wants to hear. I'll keep both of you in my thoughts.
Thinking of you and keeping our fingers crossed that all will turn out well. Hugs.
Very worrisome. Hope things get sorted out soon and then fixed. Take care.
My thoughts are with you and G. Hope all is well soon.
Spending the day thinking and praying that all goes well with G. So sorry to hear about this. Take deep breaths.
This news just sent a chill down my spine. I hope that whatever has caused this will stop when the meds are discontinued and leave no permanent damage. This must have been frightening.
Hope he is better soon.
Post a Comment